See Alike in...

Alike App

Browser

Panhy

895d

Hi I'm struggling with my energy either I have low or no energy and on top of that insomnia anyone else experienced this??

    • CarlaG

      892d

      Oh yeah... I've found it's the steroids and thyroid medications that do it a lot when you're not perfectly balanced.

    • Tumorboy98

      893d

      Yes. I experienced that. It turned out to be Sleep APNEA and Narcolepsy. You should go get a sleep study done!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion